# SDR UALA2011011300211

- Difficulty date: January 12, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 72,545 hours, 20,954 cycles
- Engine: Pwa PW2037
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8113901
- Part serial: 198
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NR 2 ENG DOES NOT ROTATE WHEN START VALVE IS OPENED.  START VALVE LIGHT CAME ON AND WENT OUT, BUT NO ROTATION.  OPERATED START VALVE MANUALLY.  REPLACED START VALVE.
